# SDR UALA2011052302513

- Difficulty date: May 22, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 41,599 hours, 10,899 cycles
- Engine: Pwa PW4056
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MSG R ENG FIRE LOOP 1.  FOUND CHAFE ON LOWER FWD ENG FIRE DET HARNESS AT APPROX 3 O'CLOCK.  REPAIRED WIRE.  RIGHT ENGINE FIRE TEST OKAY.
